# SDR IPXA2023082293987

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,461 hours, 15,797 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: A53510129200
- Part serial: NA
- Condition: Cracked
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:COPENING AT PNL 513AB HAS A CRACK.REPAIRED IAW 53-15-63 FIG 201
